BIROn - Birkbeck Institutional Research Online

    Commuting involution graphs in finite coxeter groups

    Bates, C. and Bundy, D. and Perkins, Sarah and Rowley, P. (2003) Commuting involution graphs in finite coxeter groups. Journal of Group Theory 6 (4), pp. 461-476. ISSN 1435-4446.

    Full text not available from this repository.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 12:55
    Last Modified: 30 Jun 2020 12:55
    URI: https://eprints.bbk.ac.uk/id/eprint/32409

    Statistics

    Downloads
    Activity Overview
    0Downloads
    52Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item